# SDR VNAA2015031800024

- Difficulty date: March 18, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 155 hours, 142 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810308
- Part serial: 45MX9G
- Condition: Failed
- Location: Cockpit
- Part time: 155 hours, 142 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED F/O`S MULTI-FUNCTION DISPLAY, MFD, WENT BLANK AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R ELECTRONIC FIGHT DISPLAY, EFD, NR 5 AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
